How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Jef Burk Your Own Question
Dr Jef Burk
Dr Jef Burk, Doctor
Category: Mental Health
Satisfied Customers: 2639
Experience:  MBBS MRCGP
5101698
Type Your Mental Health Question Here...
Dr Jef Burk is online now
A new question is answered every 9 seconds

I am a Schizophrenia patient for 10 years, recently my psychiatrist

Resolved Question:

I am a Schizophrenia patient for 10 years, recently my psychiatrist lower my dosage of Risperidone from 2mg to 1.5mg, so I started to have my menstrual since Jan09. On Jan09 menses, my breast was swelling. But my February menses still yet to come, and I experienced some pre-menstrual cramp and headache and diarrhea, is this normal for patient taking Risperidone ?
Submitted: 7 years ago.
Category: Mental Health
Expert:  Dr Jef Burk replied 7 years ago.
Hi

Menstrual upset is common with respiradone but is not a symptom associated with a reduction in dose.

Dr Jef

Are you taking a contraceptive pill?
Dr Jef Burk and other Mental Health Specialists are ready to help you

Related Mental Health Questions